American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A75) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 125 found      Go to page: 1 2 3 4 5

[91] K. J. Falconer. On a problem of Erd\H os on sequences and measurable sets . Proc. Amer. Math. Soc. 90 (1984) 77-78. MR 722418.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[92] David Bindschadler and Togo Nishiura. The Goffman-Liu area and Plateau's problem . Proc. Amer. Math. Soc. 82 (1981) 66-70. MR 603603.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[93] Anatole Beck. A pathological flow in the torus . Proc. Amer. Math. Soc. 82 (1981) 303-306. MR 609672.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[94] Pertti Mattila. Integral geometric properties of capacities . Trans. Amer. Math. Soc. 266 (1981) 539-554. MR 617550.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[95] Jussi Väisälä. Quasisymmetric embeddings in Euclidean spaces . Trans. Amer. Math. Soc. 264 (1981) 191-204. MR 597876.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[96] Jussi Väisälä. Demension and measure . Proc. Amer. Math. Soc. 76 (1979) 167-168. MR 534412.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[97] Frank Wattenberg. Nonstandard measure theory: avoiding pathological sets . Trans. Amer. Math. Soc. 250 (1979) 357-368. MR 530061.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[98] Robert Osserman. The isoperimetric inequality. Bull. Amer. Math. Soc. 84 (1978) 1182-1238. MR 0500557.
Abstract, references, and article information
View Article: PDF

[99] Jean E. Taylor. Crystalline variational problems. Bull. Amer. Math. Soc. 84 (1978) 568-588. MR 0493671.
Abstract, references, and article information
View Article: PDF

[100] Herbert Federer. Colloquium lectures on geometric measure theory. Bull. Amer. Math. Soc. 84 (1978) 291-338. MR 0467473.
Abstract, references, and article information
View Article: PDF

[101] Lawrence R. Ernst. A Gross measure property . Trans. Amer. Math. Soc. 238 (1978) 397-406. MR 0476999.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[102] Kim E. Michener. Weak convergence of the area of nonparametric $L\sb{1}$\ surfaces . Trans. Amer. Math. Soc. 234 (1977) 175-184. MR 0466495.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[103] P. R. Goodey. Hausdorff measure functions in the space of compact subsets of the unit interval . Trans. Amer. Math. Soc. 226 (1977) 203-208. MR 0427600.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[104] Frank Wattenberg. Nonstandard measure theory--Hausdorff measure . Proc. Amer. Math. Soc. 65 (1977) 326-331. MR 0444466.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[105] Lawrence R. Ernst. $T$ measure of Cartesian product sets. II . Trans. Amer. Math. Soc. 222 (1976) 211-220. MR 0422587.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[106] Lawrence R. Ernst and Gerald Freilich. A Hausdorff measure inequality . Trans. Amer. Math. Soc. 219 (1976) 361-368. MR 0419739.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[107] Ralph Alexander. Random compact sets related to the Kakeya problem . Proc. Amer. Math. Soc. 53 (1975) 415-419. MR 0393427.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[108] Lawrence R. Ernst. $\mathcal{T}$ measure of Cartesian product sets . Proc. Amer. Math. Soc. 49 (1975) 199-202. MR 0367162.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[109] Pertti Mattila. Hausdorff $m$ regular and rectifiable sets in $n$-space . Trans. Amer. Math. Soc. 205 (1975) 263-274. MR 0357741.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[110] John C. Wells. A note on a corollary of Sard's theorem . Proc. Amer. Math. Soc. 48 (1975) 513-514. MR 0364578.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[111] Robert M. Hardt. Homology and images of semianalytic sets. Bull. Amer. Math. Soc. 80 (1974) 675-678. MR 0348140.
Abstract, references, and article information
View Article: PDF

[112] Plinio Simoes. On a class of minimal cones in $R^n$. Bull. Amer. Math. Soc. 80 (1974) 488-489. MR 0331197.
Abstract, references, and article information
View Article: PDF

[113] Lawrence R. Ernst. A proof that $\mathcal{H}^2$ and $\mathcal{T}^2$ are distinct measures . Trans. Amer. Math. Soc. 191 (1974) 363-372. MR 0361007.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[114] M. Marcus and V. J. Mizel. Transformations by functions in Sobolev spaces and lower semicontinuity for parametric variational problems. Bull. Amer. Math. Soc. 79 (1973) 790-795. MR 0322651.
Abstract, references, and article information
View Article: PDF

[115] J. C. Breckenridge. The significant cylindrical condition and a Hausdorff rectifiable set . Proc. Amer. Math. Soc. 37 (1973) 549-552. MR 0311876.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[116] James C. Kelly. Quasiconformal mappings and sets of finite perimeter . Trans. Amer. Math. Soc. 180 (1973) 367-387. MR 0357783.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[117] R. Bott and A. Haefliger. On characteristic classes of $\Gamma $-foliations. Bull. Amer. Math. Soc. 78 (1972) 1039-1044. MR 0307250.
Abstract, references, and article information
View Article: PDF

[118] Edward Silverman. A sufficient condition for the lower semicontinuity of parametric integrals . Trans. Amer. Math. Soc. 167 (1972) 465-469. MR 0296785.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[119] Ronald Gariepy. Current valued measures and Ge\"ocze area . Trans. Amer. Math. Soc. 166 (1972) 133-146. MR 0293066.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[120] William P. Ziemer. Slices of maps and Lebesgue area . Trans. Amer. Math. Soc. 164 (1972) 139-151. MR 0291415.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 125 found      Go to page: 1 2 3 4 5